# SDR SIMA20150310001

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 40,081 hours, 33,496 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER LIGHT INOPERATIVE.  FOUND SERVICE DOOR EMER LIGHT WIRE SPLICE TO BE BROKEN.  R & R SPLICE IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD.
